# SDR MASA200601391

- Difficulty date: May 22, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,058 hours, 4,450 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6393 PHX.  SLATS HALF SPEED STATUS MESSAGE.  MX CLEARED INHIBITS.
